# SDR MTNA201801110002H

- Difficulty date: January 11, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N874FE
- Make and model: Cessna 208B
- Aircraft serial: 0205
- Aircraft time: 12,236 hours, 13,578 cycles
- System (JASC): 2701 · Control Column Section
- Part: Torque Tube
- Part number: 26600163
- Condition: Corroded
- Location: Control Column
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN THE ELEVATOR CONTROL COLUMN TORQUE TUBE.
